# SDR VNAA0003029

- Difficulty date: March 27, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N427JS
- Make and model: Dorner DO328100
- Aircraft serial: 3039
- Aircraft time: 12,768 hours, 11,756 cycles
- Engine: Pwa PW119B
- Engine time: 12,203 hours, 11,099 cycles
- Propeller: Hartzl HDE6C3B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW119B
- Part serial: 116095
- Condition: Lightning Strike
- Location: Right
- Part time: 12,203 hours, 11,099 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

ON CLIMBOUT, THE AIRCRAFT WAS STRUCK BY LIGHTNING.  THE FLIGHT CREW  SHUT DOWN THE RIGHT ENGINE AND DECLARED AN EMERGENCY.  THE AIRCRAFT DIVERTED TO DULLES AND LANDED WITHOUT INCIDENT.  MAINTENANCE PERFORMED A  INSPECTION  AND REPLACED THE PROPELLER IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 61-10-00.  AFTER THE AIRCRAFT WAS FERRIED TO DAYTON, MAINTENANCE ALSO REPLACED THE ENGINE IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 71-02-02.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RELEASED FOR SERVICE.
